Affordable Access

Access to the full text

Lah–Ribarič type inequalities for (h, g; m)-convex functions

Authors
  • Andrić, Maja1
  • Pečarić, Josip2
  • 1 University of Split, Matice hrvatske 15, Split, 21000, Croatia , Split (Croatia)
  • 2 RUDN University, 6 Miklukho-Maklaya St, Moscow, 117198, Russian Federation , Moscow (Russia)
Type
Published Article
Journal
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas
Publisher
Springer International Publishing
Publication Date
Nov 15, 2021
Volume
116
Issue
1
Identifiers
DOI: 10.1007/s13398-021-01180-7
Source
Springer Nature
Keywords
Disciplines
  • Original Paper
License
Yellow

Abstract

Recently introduced new class of (h, g; m)-convex functions unifies a certain range of convexity, thus allowing the generalizations of know results. In this paper we prove Lah–Ribarič type inequalities for (h, g; m)-convex functions from which we obtain inequalities of Hermite–Hadamard, Fejér, Giaccardi, Popoviciu and Petrović.

Report this publication

Statistics

Seen <100 times